# SDR SWAA990328

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23691
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1061323468
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE WILL NOT STAY SECURE.  REMOVED AMD REPLACED FWD ENTRY DOOR SLIDE PER M/M, GROUND OPS CK'S NORMAL.
